# SDR UIEA2020050700963

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGES ON RH WING LOWER SKIN 112U4103-16, AT OLES 1281 AND OLES 1296.( REMOVED ACCESS FASTENERS IAW SRM 51-40-02 REV. 45. REPAIRED DAMAGED AREA IAW EI NO T2020A57M-1094 REV. 1. INSTALL ACCESS FASTENERS IAW SRM 51-40-22 REV. 45 AND DWG NO 11242000 SH15, REV. -, 65B07847 SH3 REV. B, 65B11862 SH2 REV. F. JOB COMPLETED AND CONDITION CHECK NORMAL. )
